# SDR CALA2024031100674

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Left Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 21 1/2 IN FROM IB EDGE 22 1/2 IN FROM TRAILING EDGE AND 2 IN DIAMETER PER HAECO LCQ NR 9290327 /40327.  REPAIRED LH ELEVATOR 21.5 IN FROM IB 22.5 IN FROM TE 2 IN DIA ZO NE A IAW A319 SRM 55-21-11-300-005 CATEGORY A REPAIR.
